# SDR O2GA2015090483201

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N832UP
- Make and model: Beech B300
- Aircraft serial: FL945
- Aircraft time: 724 hours, 636 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower Motor
- Part number: 30002611
- Part serial: TM1382302
- Condition: Defective
- Location: Cabin
- Part time: 724 hours, 636 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE RT ENG ELEC SMELL & SMOKE CAME THROUGH THE AIR CONDITIONING VENTS, ACFT WAS SHUT DOWN.  TROUBLE SHOT THE DISCREPANCY TO A DEFECTIVE CABIN AFT BLOWER MOTOR.  THE SYS WAS DEFERRED IAW MEL & THE BLOWER MOTOR WAS REPLACED A DAY LATER.  ACFT WAS RETURNED TO SERVICE.
